MathSciNet Relay Station
MathSciNet bibliographic data
MR2665391 65K15 (47J20 47J25 90C33)
Bnouhachem, Abdellah; Li, Min; Khalfaoui, Mohamed; Sheng, Zhaohan A modified inexact implicit method for mixed variational inequalities. J. Comput. Appl. Math. 234 (2010), no. 12, 3356–3365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement